# SDR AALA202503170622

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 81,994 hours, 33,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1693
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND SEAT 26C FLOOR POXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM INOP. MAINTENANCE REPLACED EPSU 11WL AND BATTERY ASSY IAW AMM 33-51-38.
